# SDR AALA202205167313

- Difficulty date: May 12, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 66,046 hours, 29,993 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Valve
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT HAND AFT 842 PASSENGER DOOR DAMPER CYLINDER GAUGE STUCK AT 1650 PSI. FOUND DAMPER FILL VALVE WOULD NOT OPEN OR CLOSE. REPLACED FILL VALVE AND SERVICED DAMPER PER AMM 52-10-00.
